MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date approximated to (b)(6) 2021 based on date boston scientific was made aware of this event.
 
Event or Problem Description
It was reported that there was damage to the balloon.A 4.0mmx80mmx80cm sterling balloon was selected for use in a percutaneous transluminal angioplasty procedure.During preparation, the physician noticed the balloon damage and shaft kink and did not use it for the procedure.Another device was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
B3: date of event: date approximated to (b)(6) 2021 based on date boston scientific was made aware of this event.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11860328
Report Number2134265-2021-06635
Device Sequence Number1021420
Product Code DQY
UDI-Device Identifier08714729123675
UDI-Public08714729123675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0026840758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/23/2021
Patient Sequence Number1